Doctor insights on:
4 Aleve At Once
Depends.: If the advil (ibuprofen) are 200 mg Ibuprofen and you are an otherwise healthy person with no contraindications. No pregnancy, no GI bleeding, no renal insufficiency. That is a prescription dose and we only recommend high doses like that with professional counsel. It's better to stick with the dose on the bottle unless your personal physician has instructed you otherwise. High dose nsaids have risk. ...Read more
Yes, but: the more ibuprofen the more risk of side effects. those side effects are dose-related, meaning the higher the dose, the more times per day and the more days you take it, the more problems you can get into- gastrointestinal, and kidney, especially. then again it depends what health issues you have to start with. i usually recommend a high dose for about a week. then you should see a ...Read more
over max dose : You should not take over 3200mg in 24 hrs. Take with food and make sure there are no contraindications to you taking this med and there are no drug interactions with any medications you are taking. ...Read more
2 aleve (naproxen) taken for the first time at 11:40am then 2 more Aleve (naproxen) taken 8 hours later at 7:40 pm. Can you take 2 tramadol which are 50mg each now 4 hours?
Yes, you can: There are no interactions between these drugs. However, always speak with your physician before taking any medication. ...Read more
Either way.: No significant difference.Get a more detailed answer ›
Excedrin has ASA: Excedrin has aspirin. This can cause large and 'silent' ulcers. The Aspirin both causes the ulcer and masks the symptoms - i.e. They are painless until they bleed. The biggest ulcers i've seen were from excedrin... I suggest you get a better solution for the problems for which you're taking the excedrin... ...Read moreSee 1 more doctor answer
I took 4 excedrin mild migraine capsules, all before 1:00 p.m. It is now about 8:00 p.m.. Can I safely take 4 ibuprofen caplets (I endure migraines mo?
I been talking 2 Advil (200mg) every 4 hours for back pain and pain is still there. Is it safe to take 4 Advil every 4 hours?
Ibuprofen: yesGet a more detailed answer ›
Yes: You can. Both are same class of drugs but waiting for 4 hours between doses should be fine. ...Read more
Too many: That is too many infections per year. The average number of colds in adults is 3-4 yearly. Estimates are that 5-20/1000 colds become sinus infections. Make sure that you are waiting 7-14 days treating the symptoms before going on antibiotics. Bacterial sinus infections show with worsening symptoms over 7-14 days or persisting fluctuating symptoms lasting more than 3-4 wks. ...Read moreSee 1 more doctor answer